EconPapers    
Economics at your fingertips  
 

"Eventually Revealing" Repeated Games with Incomplete Information

Victor C Domansky and Victoria L Kreps

International Journal of Game Theory, 1994, vol. 23, issue 2, 89-99

Abstract: We consider two person zero-sum games with lack of information on one side given by two 2x2-matrices A[superscript 1] and A[superscript 2] for which val [pA[superscript 1][plus](1-p)A[superscript 2]]=p valA[superscript 1][plus](1-p)valA[superscript 2]. Using the approach developed by Heuer [1991] we give the explicit solution for all such finitely repeated games. It provides a supplement to the recent results on the limiting behavior of the value for these games (see Mertens, Sorin and Zamir [1990], De Meyer [1989], [1993]).

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (4)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:23:y:1994:i:2:p:89-99

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:23:y:1994:i:2:p:89-99